Separable minimal surfaces and their limit behavior
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
A separable minimal surface is represented by the form of $f(x) + g(y)+ h(z) = 0$, where $f$, $g$ and $h$ are real-valued functions of $x$, $y$ and $z$, respectively. We provide exact equations for separable minimal surfaces with elliptic functions that are singly, doubly and triply periodic minimal surfaces and completely classify all them. In particular, parameters in the separable minimal surfaces change the shape of the surfaces, such as fundamental periods and its limit behavior, within the form $f(x) + g(y)+ h(z) = 0$.
Abstract
A separable minimal surface is represented by the form of $f(x) + g(y)+ h(z) = 0$, where $f$, $g$ and $h$ are real-valued functions of $x$, $y$ and $z$, respectively. We provide exact equations for separable minimal surfaces with elliptic functions that are singly, doubly and triply periodic minimal surfaces and completely classify all them. In particular, parameters in the separable minimal surfaces change the shape of the surfaces, such as fundamental periods and its limit behavior, within the form $f(x) + g(y)+ h(z) = 0$.
참고문헌 (14)
- A. Cayley, "On a special surface of minimum area", Quart. J. P. Appl. Math, 14, pp.190~196 (1877)
- N. Ejiri, "A remark on limits of triply periodic minimal surfaces of genus 3", Topology Appl, 196, pp.880~903 (2015)[DOI]
- N. Ejiri, "On limits of triply periodic minimal surfaces", Ann. Mat. Pura Appl, 197(6), pp.1739~1748 (2018)[DOI]
- M. Frechet, "D´etermination des surfaces minima du type a(x)+b(y) = c(z)", Rend. Circ. Mat. Palermo, 5(2), pp.238~259 (1956)[DOI]
- M. Fr´echet, "D´etermination des surfaces minima du type a(x) + b(y) = c(z) II Quadratures", Rend. Circ. Mat. Palermo, 6(2), pp.5~32 (1957)[DOI]
- T. Hasanis, "Classification of separable surfaces with constant Gaussian curvature", Manuscripta Math, 166(3-4), pp.403~417 (2021)[DOI]
- S. Kaya, "Classification of zero mean curvature surfaces of separable type in Lorentz-Minkowski space", Tohoku Math. J, 74(2), pp.263~286 (2022)[DOI]
- W. Meeks, "The theory of triply periodic minimal surfaces", Indiana Univ. Math. J, 39(3), pp.877~936 (1990)[DOI]
- J. C. C. Nitsche, "Lectures on minimal surfaces Vol. 1" (1989), Cambridge Univ. Press
- M. M. Rodrıguez, "The space of doubly periodic minimal tori with parallel ends: standard examples", Michigan Math. J, 55(1), pp.103~122 (2007)[DOI]
- H. F. Scherk, "Bemerkungen ¨uber die kleinste Fl¨ache innerhalb gegebener Grenzen", J. Reine Angew. Math, 13, pp.185~208 (1835)[DOI]
- H. A. Schwarz, "Gesammelte mathematische Abhandlungen Band I, II, nachdruck in einem Band der Auflage von 1890" (1972), Chelsea
- V. V. Sergienko, "Doubly periodic maximal surfaces with singularities", Siberian Adv. Math, 12(1), pp.77~91 (2002)
- J. Weingarten, "Ueber die durch eine gleichung von der form x + y + z = 0 darstellbaren minimalflachen", Gott. Nachr, 1887, pp.272~275 (1887)
